# SDR NSVA2011129

- Difficulty date: June 2, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N346NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4346
- Aircraft time: 773 hours, 723 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Condition: Unsecure
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT FL 190 CREW HAD THE FORWARD CARGO DOOR LIGHT ILLUMINATE.  CREW RAN CHECKLIST AND CONTACTED DISPATCH VIA ACARS.  DIVERTED TO IAD.  DID NOT DECLARE AN EMERGENCY, HOWEVER THE AIRPORT DEPLOYED THE ARFF.  MX FOUND DOOR HANDLE NOT FULLY SECURED.  PERFORMED OPERATIONAL CHECK ON THE FORWARD CARGO DOOR PER AMM 52-30-00.  OPS CHECKED GOOD. (ORIGINAL SUBMISSION DATE 6/6/2011, CHANGED DUE TO INCORRECT CONTROL NR, "NSVA")
